# SDR 01FDEA00054

- Difficulty date: January 30, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516341
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 1010, STR 26 RT SIDE.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-10-1, 51-40-3.
